What Causes Dizziness And Nausea After Taking Econorm?
I was using econorm capsules and naturolax powder for past 2.5 weeks. However, was having issues such as Dizziness, Nausea, Burning sensation in food pipe and rectal area at times, Belching, Adhoc pain in stomach at different parts, and motion around 3 times a day at times with some sense of urgency. Hence consulted gastroenterologist today. He did physical examination of stomach. while pressing stomach - right, left,centre I felt little pain. Is it normal? Attached is the prescription. Pls let me know your views and are there any side effects w.r.t sibofix 550mg
Rifaximin is safe
Thanks for the followup
Have gone through the prescription, the doctor is right in diagnosis, it is IBS and dyspepsia
Dizziness, Nausea, Burning sensation in food pipe and rectal area at times
The pain on pressure in stomach is suggestive of gastritis for which he has prescribed Rabeprazole and should work
Rifaximin is safe and has good results in IBS
I would suggest you manage stress if any, as it is the culprit in IBS
Hope this helps
Do write back in case of concern.....